# SDR 98ZZZX1078

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N100QD
- Make and model: Beech 58
- Aircraft serial: TH619
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Drive Coupling
- Part number: 640922A
- Condition: Failed
- Location: Alternator
- Part time: 5,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED ALTERNATOR DRIVE HAS NO TBO AND ON FAILURE OF THIS UNIT THE INTERNAL GEAR AND ENGINE OIL SUPPLY ARE FOULED WITH METAL AND DEBRIS WHICH COULD CAUSE A CATASTROPHIC ENGINE FAILURE.  PART SHOULD HAVE LIFE-LIMIT.  MEL SHOULD NOT ALLOW OPERATION WITHOUT INSPECTION.
